3 Weeks Done On The Drugs, This Is The Week Off … Eurgh.

I am optimistic with these new drugs, my obvious PCOS symptoms are slowly starting to clear up (excess hair growth slowing and minor acne) but I’ve been suffering with horrendous headaches.

I never used to really get headaches, once in a blue moon and usually down to the fact I was dehydrated as I never drink enough …

Recently however, I’ve been getting one every day and in some cases they last two or three days. They started just a week after taking the tablets so I’m hoping that it’s all hormonal and as my body gets used to the drug they will dissipate, else it’s a trip to the docs to see if they will swap the meds.

Ok, the following bit might be a bit “TMI” so read if you aren’t squeamish …. I really forgot how painful periods are … This week is my “withdrawal” bleed and am I suffering or what! Oh boy, it’s horrible … Someone has a knife in my uterus and is slicing around aimlessly whilst kicking me. I feel very sorry for myself today.

This is only a short little post, mostly so that I can moan. Sorry everyone!!!

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s